Information Journal Paper
APA:
CopyCANTRELL, R.S., & COSNER, C.. (1991). THE EFFECTS OF SPATIAL HETEROGENEITY IN POPULATION DYNAMICS. JOURNAL OF MATHEMATICAL BIOLOGY, 29(4), 315-338. SID. https://sid.ir/paper/602881/en
Vancouver:
CopyCANTRELL R.S., COSNER C.. THE EFFECTS OF SPATIAL HETEROGENEITY IN POPULATION DYNAMICS. JOURNAL OF MATHEMATICAL BIOLOGY[Internet]. 1991;29(4):315-338. Available from: https://sid.ir/paper/602881/en
IEEE:
CopyR.S. CANTRELL, and C. COSNER, “THE EFFECTS OF SPATIAL HETEROGENEITY IN POPULATION DYNAMICS,” JOURNAL OF MATHEMATICAL BIOLOGY, vol. 29, no. 4, pp. 315–338, 1991, [Online]. Available: https://sid.ir/paper/602881/en